# SDR SWAA114915

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 22,856 hours, 133,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LOOSE.  SECURED EEPLS PER MM.
